# SDR CALA2019021100234

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 75,082 hours, 16,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT MIDDLE ROW OF EMERGENCY EXIT CAME LOOSE. RESECURED EMERGENCY LIGHT STRIP AT X AISLE AND ACP OPS TEST OF LIGHTS PER AMM 31-51-00.
